# SDR C77A20140313003

- Difficulty date: March 13, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 16,341 hours, 9,299 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Damaged
- Location: Service Door
- Part time: 16,341 hours, 9,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR STRUCTURE, BEHIND DOOR LINER, LOWER AFT CORNER DOOR STRUCTURE WEB HAS GOUGE & SPOT OF CORROSION.  BLENDED CORROSION IAW SRM 51-10-03 & 51-12-01 ON WORK ORDER 736922-823 IAW ETD 2014-170-019518 & EA E175-52-057 REV IR WORK ORDER 1413228.
